# SDR SWAA2016022349322

- Difficulty date: February 1, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 62,810 hours, 37,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, BETWEEN RBL 45 - RBL 31.  REPAIRED FLOORBEAM IAW EA & ER.
